CSpace  > 系统科学研究所
On algebraic immunity of trace inverse functions on finite fields of characteristic two
Feng Xiutao1,2; Gong Guang3
2016-02-01
Source PublicationJOURNAL OF SYSTEMS SCIENCE & COMPLEXITY
ISSN1009-6124
Volume29Issue:1Pages:272-288
AbstractThe trace inverse functions Tr(lambda x (-1)) over the finite field are a class of very important Boolean functions and are used in many stream ciphers such as SFINKS, RAKAPOSHI, the simple counter stream cipher (SCSC) presented by Si W and Ding C (2012), etc. In order to evaluate the security of those ciphers in resistance to (fast) algebraic attacks, the authors need to characterize algebraic properties of Tr(lambda x (-1)). However, currently only some bounds on algebraic immunity of Tr(lambda x (-1)) are given in the public literature, for example, the NGG upper bound and the Bayev lower bound, etc. This paper gives the exact value of the algebraic immunity of Tr(lambda x (-1)) over , that is, , where n a parts per thousand yen 2, lambda a and lambda not equal 0, which shows that Dalai's conjecture on the algebraic immunity of Tr(lambda x (-1)) is correct. What is more, the authors demonstrate some weak properties of Tr(lambda x (-1)) against fast algebraic attacks.
KeywordAlgebraic immunity boolean functions fast algebraic attacks trace inverse functions
DOI10.1007/s11424-016-5208-z
Language英语
Funding ProjectNational Natural Science Foundation of China[61572491] ; 973 Program[2011CB302401] ; SKLOIS in Institute of Information Engineering, Chinese Academy of Sciences[2015-MS-03]
WOS Research AreaMathematics
WOS SubjectMathematics, Interdisciplinary Applications
WOS IDWOS:000370162300017
PublisherSPRINGER HEIDELBERG
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22027
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Math Mechanizat, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China
3.Univ Waterloo, Dept Elect & Comp Engn, Waterloo, ON N2L 3G1, Canada
Recommended Citation
GB/T 7714
Feng Xiutao,Gong Guang. On algebraic immunity of trace inverse functions on finite fields of characteristic two[J]. JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2016,29(1):272-288.
APA Feng Xiutao,&Gong Guang.(2016).On algebraic immunity of trace inverse functions on finite fields of characteristic two.JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,29(1),272-288.
MLA Feng Xiutao,et al."On algebraic immunity of trace inverse functions on finite fields of characteristic two".JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY 29.1(2016):272-288.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Feng Xiutao]'s Articles
[Gong Guang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Feng Xiutao]'s Articles
[Gong Guang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Feng Xiutao]'s Articles
[Gong Guang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.